# SDR CA000110071

- Difficulty date: January 9, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2613 · Overheat Detection
- Part: Loop
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN CRUISE LT 14TH DUCT WARNING MESSAGE RESULTED IN LEFT ENGINE SHUT DOWN. EMERGENCY DECLARED, UNEVENTFUL LANDING COMPLETED. REMOVED AND REPLACED FAULTY FIRE LOOP.
